# SDR DALA2022110807205

- Difficulty date: November 7, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 51,944 hours, 35,776 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME CHANNEL BTW LONGS 29L / 29R STA Y=1037 AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00311: CORROSION LEVEL 2. FRAME CHANNEL BTW LONGS 29L / 29R STA Y=1037 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 53-20-07-2R PROCEDURE 3 REPAIR 3 TABLE 204 FIGURE 201 SHEET 7. PERFORM VISUAL INSPECTION INITIAL 25,000 AND REPETITIVE EVERY 6500 CICLE PER B717 SRM 53-20--07-2R PROCEDURE 3 PAR 6. (LP #2486285)
